Medical Questions > Womens Health > Birth Control Forum

Micronor Weight Gain?

Must Read
Birth control is helpful in preventing pregnancy. Need to know more about birth control? Start here to learn more about popular methods of birth control....
You have many birth control options. Each works differently. What are the choices and what should you consider in order to help you make your decision? ...
Each method of birth control comes with risks to your health. What are the general problems you could encounter?...
I went to the Doctor today and was given 2 options: Either I get the Depo shot or take the mini pill(Micronor). Ive heard horror stories about the shot(whether they are true or not) that it can cause severe weight gain, does anyone know if Micronor has the same side effects? I am currently taking tricyclen and have never had a problem up until now with it as I have been getting Migranes etc. Anyone know from personal experience, or know of anyone whos been on it gaining weight? If so does it go away or anything you can do to prevent it?. Thanks.
Did you find this post helpful?
|

replied April 28th, 2011
i was on the depo for 2 years and it was the worse thing ever, i gained over 100 lbs in thoes 2 years and now at the age of 31 i am in pre-menopose, which i belive and so does my docotr that it was caused by the depo, i am not starting to take the pill and hoping that i dont have to same reaction to it, but before starting the pill i talked to my gino and she has said that most woman she gives these to ( micronor) have not had the wieght gain and i to am hoping that that goes for me as well, but as far as the depo i beg u from one woman to another please DO NOT go on the depo its not good for ur body at all
good luck
|
Did you find this post helpful?

replied April 28th, 2011
i was on the depo for 2 years and it was the worse thing ever, i gained over 100 lbs in thoes 2 years and now at the age of 31 i am in pre-menopose, which i belive and so does my docotr that it was caused by the depo, i am not starting to take the pill and hoping that i dont have to same reaction to it, but before starting the pill i talked to my gino and she has said that most woman she gives these to ( micronor) have not had the wieght gain and i to am hoping that that goes for me as well, but as far as the depo i beg u from one woman to another please DO NOT go on the depo its not good for ur body at all
good luck
|
Did you find this post helpful?